Dec 22, 2007
I just recently got the results of my first lab test after my first month taking Hepsera, (adefovir). The viral load has dropped from >200 million to just over 9 million. To me this seems to be a major reduction. However one of the noted side effects is fatigue. I also noted on the test results that my white count is lower, (it was already below normal).
Based on this, I have a few questions. Is it true that low white count can contribute to fatique? A year or so ago there was a commercial for a medication to help reverse the reduction of white count as a result of some cancer therapys that contributed to fatigue. So two more questions. Since one of the side effects of Hepsera is fatigue, could it be that Hepsera has a negative impact of white count? If so could this other medication be helpful in supporting a better white count?
Response from Dr. McGovern
I wouldn't recommend the use of a white cell growth factor unless the WBC was very low that it would put you at risk for infection. I doubt this is the case. I do not correlate low white cell counts with fatigue.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Pain In Urethra After Licking Anus Worried I Have
- Painful Ejaculation After Condom Broke Anal Worried I Have HIV
- Red Eyes After French Kissing Worried I Have HIV
- Can Genital Warts Cause Cancer?
- Can You Get Genital Warts From In A Hot Tub?
- Can You Get Genital Warts If You've Never Had Sex?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.